# SDR K11A2009051772201

- Difficulty date: May 17, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 56,221 hours, 36,198 cycles
- Engine: Pwa JT8D9A
- Engine time: 35,985 hours, 23,060 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY PROCEDURES USED, PER DIRECTOR OF OPERATIONS INSPECT NR 3 ENGINE DUE THROTTLE STAGGER, UPON INSPECTING NR 3 ENGINE FOUND QUARTER SIZE HOLE AT 10 O'CLOCK POSITION IN INTERMEDIATE CASE.
